# SDR ASAA0954248

- Difficulty date: January 15, 2009
- Submitted: January 21, 2009
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 45 hours, 18 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Warning Light
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 45 hours, 18 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE TAI DISAGREEMENT LIGHT REMAINED ILLUMINATED WHEN TAI SELECTED ON.  CYCLED TAI BACK OFF THEN ON.  BLUE LIGHT WENT DIM.  OCCURRED AT FL370 N1 90% OAT 55C NR 1 ENGINE TAI NORMAL.  GROUNDED YES. ACCOMPLISHED FIM TASK 30-21-00-810-805.  LIGHT STAYS ON BRIGHT. LIGHT FOR NR 2 ENGINE TAI OPERATES NORMAL INTERMITTENT FAULT.  NO HISTORY 30 DAYS.
